# SDR CALA2022110203020

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 102,695 hours, 13,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE AT 1R  IN THE RED. EMERGENCY POWER ASSIST SYSTEM RESERVOIR INDICATOR EPAS BOTTLE PRESSURE IS LOW. REF AMM 52-11-22-601. REMOVED AND REPLACED EPAS ACTUATOR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871308  SN OFF 0203 INSPECTED INSTALLATION OF EPAS BOTTLE  REF AMM 52-11-22-601. RESERVOIR, ENTR  OFF 25-5211-9-9002 0203 ON 25-5211-9-9002 0619
